Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What causes anxiety, nausea and lack of appetite with chest tightness ? How can these symptoms be treated ?

i have been in and out of emergency rooms since 2002 and they all keep telling me the same thing,that i have anxiety .i stay light headed and nauseated,never have an appetite and have lots of chest tightness to where i cant sleep because i am scared if i do i will die in my sleep,it just keeps getting worse i dont know what to do,what could it patasium is always low also
Asked On : Thu, 5 May 2011
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Rubi, Welcome to HealthcareMagic Forum.
How old are you? You seem to be having Generalized Anxiety Disorder, Kindly get yourself evaluated thoroughlly by a Psychiatrist to rule out the exact cause for this. You may need anti anxiety medications and Psychiatric counseling. Learn more about this condition as this will help you understand yourself better and will help you stick to your treatment plan. Go for regular follow up. Practice Relaxation techniques like Yoga and Meditation. Avoid stress and make sleep a Priority. Sleep for a minimum of 8 hours daily. Eat healthy nutritious balanced diet and exercise regularly.
Wish you Good Health, Take Care.
Answered: Thu, 5 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor